Skip to Main content Skip to Navigation
Journal articles

Spectral asymptotics of the Dirichlet Laplacian in a conical layer

Abstract : The spectrum of the Dirichlet Laplacian on conical layers is analysed through two aspects: the infiniteness of the discrete eigenvalues and their expansions in the small aperture limit. On the one hand, we prove that, for any aperture, the eigenvalues accumulate below the thresh-old of the essential spectrum: For a small distance from the essential spectrum, the number of eigenvalues farther from the threshold than this distance behaves like the logarithm of the distance. On the other hand, in the small aperture regime, we provide a two-term asymptotics of the first eigenvalues thanks to a priori localization estimates for the associated eigenfunctions. We prove that these eigenfunctions are localized in the conical cap at a scale of order the cubic root of the aperture angle and that they get into the other part of the layer at a scale involving the logarithm of the aperture angle.
Complete list of metadata

Cited literature [31 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01084719
Contributor : Monique Dauge Connect in order to contact the contributor
Submitted on : Wednesday, November 19, 2014 - 7:50:06 PM
Last modification on : Friday, May 20, 2022 - 9:04:47 AM
Long-term archiving on: : Friday, February 20, 2015 - 11:20:37 AM

Files

conical_layer-HAL.pdf
Files produced by the author(s)

Identifiers

Citation

Monique Dauge, Thomas Ourmières-Bonafos, Nicolas Raymond. Spectral asymptotics of the Dirichlet Laplacian in a conical layer. Communications on Pure and Applied Analysis, AIMS American Institute of Mathematical Sciences, 2015, 14 (3), pp.1239-1258. ⟨10.3934/cpaa.2015.14.1239⟩. ⟨hal-01084719⟩

Share

Metrics

Record views

553

Files downloads

139